Life Threatening Adrenal – Addisonian Crisis.
An Addisonian crisis is a dangerous event and can be fatal if a person cannot maintain cortisol levels. Immediate action needs to occur to ensure survival. An emergency injection of hydrocortisone is administered to the individual in the thigh.
A crisis could occur for numerous reasons including illness, injury, physical and emotional stress.
Symptoms of an Addisonian crisis include:
- extreme tiredness and weakness
- confusion, psychosis, and slurred speech
- dizziness and feeling faint
- nausea, vomiting, loss of appetite, and stomach pain
- fever, chills, and sweating
- sudden lower back or leg pain
- dangerously low blood pressure
- fast heart rate
- skin reactions, including rashes
- loss of consciousness
Convulsions are another possible symptom of the Addisonian crisis. The body’s muscles contract and relax quickly and repeatedly, resulting in uncontrolled shaking.
Someone in ADRENAL CRISIS or ADDISONIAN CRISIS requires IMMEDIATE medical intervention with an emergency injection.